advertisement

Eye Health

Question
Posted by: | 2018/12/06

Q.

Eye infection getting worse after treatment

I have been getting random bumps on the upper left eyelid but never anything painful or bothersome. I went to the doctor who gave me some drops. A day into the drop treatment I guess a new infection came about and manifested in the BOTTOM eyelid. This time painful and very bothersome. If I bend over it hurts. So I went to an eye doctor which gave me Maxitrol to be administered 3x a day + Eyelid Foam. So that seemed to be working the bottom eyelid swelling and pain went down significantly after a few days. NOW THE TOP eyelid has swelled up SIGNIFICANTLY and is hurting as well. Is this an emergency situation or should I continue putting the maxitrol. Getting an appointment with an eye doctor here is not easy, the only alternative is emergency room and the like.

Expert's Reply

A.

Optometrist
- 2018/12/07

Hi there


If you are under an Ophthalmologist  for this treatment, it
Would be best to call them and tell them of your new symptoms. Even if this is a clinic etc, please call the clinic and explain the situation.

Best wishes!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.